# SDR SCNA20250731294

- Difficulty date: July 31, 2025
- Submitted: August 1, 2025
- Operation: Air carrier
- Aircraft: N835SY
- Make and model: Boeing 737-800
- Aircraft serial: 40250
- Aircraft time: 47,138 hours, 19,287 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Unknown
- Condition: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EXCESSIVE PRESSURE AND NOISE FROM VENTS ON CLIMB OUT AT 10000 DIFFERENTIAL PRESSURE 2 PSI WITH CABIN CLIMB AT ZERO DUCT PRESSURE WAS 40 PSI BUT SAW IT FLUCTUATE TO AS HIGH AS 60 EXCESSIVE NOISE WAS IN THE WHOLE AIRPLANE.  PERFORMED AMM 21-00-00 SUPPLY AIR TO COOLING PACK , AMM 21-31-00 PRESSURIZATION SYSTEM GROUND TEST,AMM 05-51-91 CABIN PRESSURE LEAK TEST ,FIM 21-62 TASK 801 ALL TESTS PASS NO DEFECTS NOTED.
